# SDR 97ZZZX3554

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N770AE
- Make and model: Beech B200
- Aircraft serial: BB1226
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 504300431329
- Condition: Cracked
- Location: Door Hinge
- Part time: 3,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE AFT RIVETS IN CABIN DOOR HINGE LED TO FURTHER INVESTIGATION.  FOUND HINGE SUPPORT INSIDE DOOR ASSY CRACKED TO A LENGTH OF 4 INCHES THROUGH 4 EACH RIVET HOLES.  SUGGEST HINGE AFT RIVETS MAY HAVE BEEN IN A LOOSE CONDITION FOR AN EXCESSIVE LENGTH OF TIME.
